Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Headache, dizziness, nausea, sudden blood rush to head. History of concussion and dropping weight on head. Serious?

I suffered a concussion about 3 weeks ago, dropped 95 lb weight on my head. I have been to the ER and my primary care physician and I do have another appointment tomorrow to talk about the fact that I am still in a lot of pain (headaches), dizzy, and nauseous. The reason I am asking you right now is that today I started having horrible blood rush to the head when I stand up or move too quickly. I have been doing very little - mostly sitting/ laying to fully recover. It's so bad that I have to brace on something or I will fall over and my vision goes completely black with stars.... It was so bad this morning that I actually ended up vomiting. Is this part of the post concussion syndrome? Is this something i should look further into?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

It is common to get these symptoms, in a patient with post-concussion syndrome.

For relief of symptoms, you may take betahistine tablets.

If a CT scan of head has not been done so far, please get it done to exclude any internal brain injury.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor